CAS OpenIR  > 研究所(批量导入)
MATHEMATICAL-MODELING OF PARTICLE-FLUID 2-PHASE FLOW
Alternative TitleSci. China Ser. B-Chem.
Li, J. H.; Dong, Y. J.; Guo, M. S.
1990
Source PublicationScience in China Series B-Chemistry
Issue5Pages:523-534
URL查看原文
Indexed BySCI
Language英语
WOS IDWOS:A1990DF30200002
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ipe.ac.cn/handle/122111/7943
Collection研究所(批量导入)
Recommended Citation
GB/T 7714
Li, J. H.,Dong, Y. J.,Guo, M. S.. MATHEMATICAL-MODELING OF PARTICLE-FLUID 2-PHASE FLOW[J]. Science in China Series B-Chemistry,1990(5):523-534.
APA Li, J. H.,Dong, Y. J.,&Guo, M. S..(1990).MATHEMATICAL-MODELING OF PARTICLE-FLUID 2-PHASE FLOW.Science in China Series B-Chemistry(5),523-534.
MLA Li, J. H.,et al."MATHEMATICAL-MODELING OF PARTICLE-FLUID 2-PHASE FLOW".Science in China Series B-Chemistry .5(1990):523-534.
Files in This Item:
File Name/Size DocType Version Access License
颗粒_流体两相流数学模型_能量传递和流型(614KB)期刊论文出版稿限制开放CC BY-NC-SAApplication Full Text
MATHEMATICALMODE_省略_(539KB)期刊论文出版稿限制开放CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, J. H.]'s Articles
[Dong, Y. J.]'s Articles
[Guo, M. S.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, J. H.]'s Articles
[Dong, Y. J.]'s Articles
[Guo, M. S.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, J. H.]'s Articles
[Dong, Y. J.]'s Articles
[Guo, M. S.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.